# SDR AALA971745

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29984119
- Condition: Defective
- Location: Aft Fuselage
- Component: Aircruisers
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, AIRCRAFT TAIL CONE INADVERTENTLY DEPLOYED BY CABIN SERVICE AND EMERGENCY EVACUATION SLIDE DID NOT DEPLOY.  REPLACED AFT EMERGENCY EVACUATION SLIDE AND TAIL CONE ASSEMBLY.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
